"A Family of Congruences for Rogers--Ramanujan Subpartitions"
, in Journal of Number Theory, Vol. 196, Seite(n) 35--60, 3-2019, ISSN: 0022-314X
A Family of Congruences for Rogers--Ramanujan Subpartitions
Sprache des Titels:
In 2015 Choi, Kim, and Lovejoy studied a weighted partition function, A1(m), which counted subpartitions with a structure related to the Rogers?Ramanujan identities. They conjectured the existence of an infinite class of congruences for A1(m), modulo powers of 5. We give an explicit form of this conjecture, and prove it for all powers of 5.